Journal article

Nonnegative curvature and cobordism type

  • Dessai, Anand Department of Mathematics, University of Fribourg, Switzerland
  • Tuschmann, Wilderich Department of Mathematics, University of Kiel, Germany
    06.01.2007
Published in:
  • Mathematische Zeitschrift. - 2007, vol. 257, no. 1, p. 7-12
English We show that in each dimension n = 4k, k≥ 2, there exist infinite sequences of closed simply connected Riemannian n-manifolds with nonnegative sectional curvature and mutually distinct oriented cobordism type.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/300496